Research Repository

Reachable Set Estimation for Discrete-Time Singular Systems

Li, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zhang, C (2017) Reachable Set Estimation for Discrete-Time Singular Systems. Asian Journal of Control, 19 (5). 1862 - 1870. ISSN 1561-8625

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: linear matrix inequality; control; inequalities; time-varying delay; time delays; Lyapunov method
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 22:43
Last Modified: 19 Jan 2018 03:03
ePrint Statistics: View download statistics for this item
Citations in Scopus: 16 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar